# SDR A6WA200640247

- Difficulty date: June 19, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PLANK ACCESS CUTOUT FLANGE AT FUEL PANEL 640 ABS, HOLE NR 4 AT WAS 54.681 HAS MINOR CORROSION MEASURING APPROX 4 INCHES LONG .20 INCH WIDE, .002 INCH DEEP IN CRITICAL AREA.  MAINTENANCE REPAIRED FUEL TANK ACCESS HOLE CUT OUT WING PLANK IAW BOMBARDIER INC REO 601R-57-21-030 REV D.  (M)
